# SDR LR7A201804241345

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Bs 407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-12 CHECK,  FOUND THE UNDERFLOOR BS 407 BELLY SKIN STIFFENER CHAFED & CORRODED AT RBL 32, WL 132.  REPAIRED IAW SRM 51-140-21.
